# SDR MASA200400255

- Difficulty date: May 10, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- Aircraft time: 15,024 hours, 11,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHT 3RD FROM AFT INOPERATIVE.   ITEM WAS PLACED ON DEFERRAL IAW MEL 33-51-01-5 CAT C.   MECHANIC RESECURRED CONNECTOR AND OPS CHECKED GOOD. NO PARTS USED.
